MAUDE Adverse Event Report: HALYARD HEALTH CORPAK-FARRELL,VALVE,DCMPRSNBAG,NA,500ML; DH CPK FARRELL BAG

HALYARD HEALTH CORPAK-FARRELL,VALVE,DCMPRSNBAG,NA,500ML; DH CPK FARRELL BAG
Model Number 20-4100
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Choking (2464)
Date of Event 03/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
A report was received stating there was a choking hazard event associated with the farrel bags.The reporter was unable to confirm the number of times this event has occurred.The roller clamp ball easily becomes dislodged and can then be replaced.While at home, a clamp became dislodged and was found in the patient's mouth.No additional information was provided.

Brand Name
CORPAK-FARRELL,VALVE,DCMPRSNBAG,NA,500ML
Common Device Name
DH CPK FARRELL BAG
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6438643
Report Number3009124963-2017-00008
Device Sequence Number18967274
Product Code KNT
UDI-Device Identifier20815149021984
UDI-Public20815149021984
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K853253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number20-4100
Device Catalogue Number104573500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2017
Initial Report FDA Received Date03/28/2017
Patient Sequence Number1